On integration in Banach spaces, VI

Ivan Dobrakov; Pedro Morales

Czechoslovak Mathematical Journal (1985)

  • Volume: 35, Issue: 2, page 173-187
  • ISSN: 0011-4642

How to cite

top

Dobrakov, Ivan, and Morales, Pedro. "On integration in Banach spaces, VI." Czechoslovak Mathematical Journal 35.2 (1985): 173-187. <http://eudml.org/doc/13504>.

@article{Dobrakov1985,
author = {Dobrakov, Ivan, Morales, Pedro},
journal = {Czechoslovak Mathematical Journal},
keywords = {integration of Banach space valued functions; mean value theorem for measures verifying the axiom of Price; Lagrange-type theorem for Fréchet differentiability in normed spaces; S-integrability of Komogorov},
language = {eng},
number = {2},
pages = {173-187},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On integration in Banach spaces, VI},
url = {http://eudml.org/doc/13504},
volume = {35},
year = {1985},
}

TY - JOUR
AU - Dobrakov, Ivan
AU - Morales, Pedro
TI - On integration in Banach spaces, VI
JO - Czechoslovak Mathematical Journal
PY - 1985
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 35
IS - 2
SP - 173
EP - 187
LA - eng
KW - integration of Banach space valued functions; mean value theorem for measures verifying the axiom of Price; Lagrange-type theorem for Fréchet differentiability in normed spaces; S-integrability of Komogorov
UR - http://eudml.org/doc/13504
ER -

References

top
  1. Bartle R., A general bilinear integral, Studia Math. 15 (1956), 337-352. (1956) MR0080721
  2. [2J Birkhoff G., Integration of functions with values in a Banach space, Trans. Amer. Math. Soc. 38 (1935), 357-378. (1935) MR1501815
  3. Bochner S., 10.1007/BF01954539, Fund. Math. 20 (1933), 262-276. (1933) DOI10.1007/BF01954539
  4. Bryant W. W., Independent axioms for convexity, J. Geometry 5 (1974), 95-99. (1974) Zbl0288.52001MR0355820
  5. Bryant W. W., 10.1016/0022-247X(72)90268-5, Proc. Edinburgh Math. Soc. 19 (1974), 125-132. (1974) Zbl0292.46007MR0417749DOI10.1016/0022-247X(72)90268-5
  6. Bryant W. W., Webster R. J., 10.1016/0022-247X(73)90076-0, J. Math. Anal. Appl. 37 (1972), 206-213. (1972) Zbl0197.48401MR0296812DOI10.1016/0022-247X(73)90076-0
  7. Bryant W. W., Webster R. J., 10.1016/0022-247X(77)90267-0, J. Math. Anal. Appl. 43 (1973), 321-327. (1973) Zbl0259.52001MR0380622DOI10.1016/0022-247X(77)90267-0
  8. Bryant W. W., Webster R. J., 10.1090/pspum/007/0157289, J. Math. Anal. Appl. 57 (1977), 382 to 392. (1977) Zbl0342.52001MR0467541DOI10.1090/pspum/007/0157289
  9. Danzer L., Grünbaum В., Klee V., Helly's theorems and its relatives, Proc. Sympos. Pure Math. Vol. VII(convexity). Amer. Math. Soc. (1963), 101-180. (1963) 
  10. Diestel J., Uhl J. J., Vector measures, Math. Surveys 15, Amer. Math. Soc., Providence, Rhode Island 1977. (1977) Zbl0369.46039MR0453964
  11. Dieudonné J., Foundations of Modern Analysis, Academic Press, New York 1960. (1960) MR0120319
  12. Dinculeanu N., Vector measures, Pergamon Press, New York 1967. (1967) MR0206190
  13. Dobrakov I., On integration in Banach spaces I, Czechoslovak Math. J. 20 (1970), 511- 536. (1970) Zbl0215.20103MR0365138
  14. Dobrakov I., On integration in Banach spaces II, Czechoslovak Math. J. 20 (1970), 680- 695. (1970) Zbl0224.46050MR0365139
  15. Dobrakov I., On integration in Banach spaces III, Czechoslovak Math. J. 29 (1979), 478-499. (1979) Zbl0429.28011MR0536071
  16. Dobrakov I., Оn integration, in Banach spaces IV, Czechoslovak Math. J. 30 (1980), 259-279. (1980) MR0566051
  17. Dobrakov I., 10.1090/S0002-9947-1935-1501796-2, Czechoslovak Math. J. 30 (1980), 610- 622. (1980) Zbl0506.28004MR0592324DOI10.1090/S0002-9947-1935-1501796-2
  18. Dunford N., Integration in general analysis, Trans. Amer. Math. Soc. 37 (1935), 441 - 453. (1935) Zbl0013.15502MR1501796
  19. Dunford N., Schwartz J. T., 10.1007/BF01302165, Interscience Publishers, Inс., New York 1964. (1964) DOI10.1007/BF01302165
  20. Eckhoff J., 10.1007/BF01297698, Monatsh. Math. 72 (1968), 303-314. (1968) MR0233285DOI10.1007/BF01297698
  21. Eckhoff J., 10.1215/S0012-7094-52-01941-8, Monatsh. Math. 73 (1969), 7-30. (1969) MR0243427DOI10.1215/S0012-7094-52-01941-8
  22. Ellis J. W., 10.4153/CJM-1950-046-x, Duke Math. J. 19 (1952), All-All. (1952) Zbl0047.28601MR0049268DOI10.4153/CJM-1950-046-x
  23. Green J. W., Gustin W., Quasiconvex sets, Canad. J. Math. 2 (1950), 489-507. (1950) Zbl0038.35501MR0042142
  24. Guay M. D., Naimpally S. A., Characterization of a convex subspace of a linear topological space, Math. Japonicae 20 (1975), 37-41. (1975) Zbl0335.46008MR0410334
  25. Hanner O., 10.1090/S0002-9947-1934-1501772-9, Seminar on Convex Sets, Inst. for Advanced Study, Princeton, New Jersey (1949-1950), 35-40. (1949) DOI10.1090/S0002-9947-1934-1501772-9
  26. Hildebrandt T. H., 10.2140/pjm.1971.38.471, Trans. Amer. Math. Soc. 36 (1934), 868-875. (1934) Zbl0010.30303MR1501772DOI10.2140/pjm.1971.38.471
  27. Kay D. C, Womble E. W., Axiomatic convexity theory and relationships between the Carathéorody, Helly and Radon numbers, Pacific J. Math. 38 (1971), 471 - 485. (1971) MR0310766
  28. Kelley J. L., Srinivasan T. P., 10.1007/BF01455714, Proc. Conf. Vector and Operator-valued Measures, Snowbird, Utah, Academic Press (1973), 165-174. (1973) Zbl0293.28010MR0330408DOI10.1007/BF01455714
  29. Kolmogoroff A., Untersuchunge über den Integralbegriff, Math. Ann. 103 (1930), 654-696. (1930) 
  30. Levi F. W., 10.1112/jlms/s2-13.2.209, J. Indian Math. Soc. (N.S.) 15(1951), 65-76. (1951) Zbl0044.19101MR0043487DOI10.1112/jlms/s2-13.2.209
  31. Mah P., Naimpally S. A., Whitfield J. H. M., Linearization of a convexity space, J. London Math. Soc. (2) 13 (1976), 209-214. (1976) Zbl0326.52005MR0415510
  32. Maynard H. В., A general Radon-Nikodym theorem, Proc. Conf. Vector and Operator-valued Measures, Snowbird, Utah, Academic Press (1973), 233 - 246. (1973) Zbl0301.28006MR0404578
  33. McLeod R., Mean value theorem for vector valued functions, Proc. Edinburgh Math. Soc. 14(1965), 197-209. (1965) MR0185052
  34. Morales P., Mean value theorem for the Dobrakov integral, Proc. Conf. on Measure Theory and Appl., Northern Illinois University (1981), 235-242. (1981) Zbl0523.28009
  35. Prenowitz W., A contemporary approach to classical geometry, H.E. Slaught Memorial Paper 9, Amer. Math. Monthly 68 (1961), Appendix, 1--67. (1961) Zbl0094.15402MR0123931
  36. Prenowitz W., Jantosciak J., 10.1090/S0002-9947-1940-0001442-5, J. Reine Angew. Math. 257 (1972), 100-128. (1972) Zbl0264.50002MR0308908DOI10.1090/S0002-9947-1940-0001442-5
  37. Price G. В., 10.2140/pjm.1970.35.227, Trans. Amer. Math. Soc. 47 (1940), 1 - 50. (1940) Zbl0022.31901MR0001442DOI10.2140/pjm.1970.35.227
  38. Reay J. R., 10.5802/aif.17, Pacific J. Math. 35 (1970), 227-230. (1970) Zbl0182.55601MR0273517DOI10.5802/aif.17
  39. Schwartz L., 10.1007/BF02787718, Ann. Inst. Fourier 2 (1950), 17-18. (1950) Zbl0042.11601MR0042610DOI10.1007/BF02787718
  40. Schwartz L., Espaces de fonctions différentiables à valeurs vectorielles, J. Analyse Math. 4 (1956), 88-148. (1956) MR0080268
  41. Schwartz L., 10.4153/CMB-1976-073-0, Hermann, Paris 1967. (1967) MR0226972DOI10.4153/CMB-1976-073-0
  42. Szafron S. A., Weston J. H., An internal solution to the problem of linearization of a convexity space, Canad. Math. Bull. 19 (1976), 487-494. (1976) Zbl0382.52002MR0450940
  43. Taylor A. E., Introduction to functional analysis, John Wiley and Sons, Inc., New York 1958. (1958) Zbl0081.10202MR0098966
  44. Yamamuro S., Differential calculus in topological linear spaces, Lecture Notes in Math. 374, Springer-Verlag, New York 1974. (1974) Zbl0276.58001MR0488118

Citations in EuDML Documents

top
  1. José Rodríguez, On integration of vector functions with respect to vector measures
  2. Ján Haluška, On integration in complete bornological locally convex spaces
  3. Ivan Dobrakov, On integration in Banach spaces, VII
  4. Ivan Dobrakov, On integration in Banach spaces. X: Integration with respect to polymeasures
  5. Ivan Dobrakov, On integration in Banach spaces, IX. Integration with respect to polymeasures
  6. Ivan Dobrakov, On integration in Banach spaces, VIII. Polymeasures
  7. Ivan Dobrakov, On integration in Banach spaces, XI. Integration with respect to polymeasures
  8. Ivan Dobrakov, Representation of multilinear operators on × C 0 ( T i )
  9. Ivan Dobrakov, On integration in Banach spaces, XIII. Integration with respect to polymeasures
  10. Ivan Dobrakov, On integration in Banach spaces, XII. Integration with respect to polymeasures

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.